A diffuse rash in a patient after allogeneic hematopoietic stem cell transplant for AML

Research output: Contribution to journalArticlepeer-review

Abstract

Sweet's syndrome associated with relapse of leukemia suggests abnormal neutrophil response to transformation of dysfunctional leukemia blast cells, and hence, relapse should be excluded in similar clinical situation.

Original languageEnglish (US)
Pages (from-to)3625-3627
Number of pages3
JournalClinical Case Reports
Volume8
Issue number12
DOIs
StatePublished - Dec 2020

Bibliographical note

Funding Information:
This research was supported by the National Institutes of Health's National Center for Advancing Translational Sciences, grants KL2TR002492 and UL1TR002494. The content is the sole responsibility of the authors and does not necessarily represent the official views of the National Institutes of Health's National Center for Advancing Translational Sciences.

Publisher Copyright:
© 2020 The Authors. Clinical Case Reports published by John Wiley & Sons Ltd

Keywords

  • dermatology
  • hematology
  • oncology
  • pediatrics and adolescent medicine

Fingerprint Dive into the research topics of 'A diffuse rash in a patient after allogeneic hematopoietic stem cell transplant for AML'. Together they form a unique fingerprint.

Cite this